# SDR CA080102004

- Difficulty date: December 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,849 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Condition: Burned
- Location: Cockpit Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) SIDEWALL LAMP HOLDER AT SEAT AREA 3DF FOUND BURNED WHILE TROUBLESHOOTING SAME POSITION. DEFECT FOUND DURING LAND SERVICE CHECK. LAMP HOLDER/BALLAST ASSY REPLACED. (TC NR 20080102004)
